zbMATH — the first resource for mathematics

Global regularity of solutions of 2D Boussinesq equations with fractional diffusion. (English) Zbl 1177.76024
Summary: The goal of this work is to study the Boussinesq equations for an incompressible fluid in \(\mathbb R^2\), with diffusion modeled by fractional Laplacian. The existence, the uniqueness and the regularity of solution has been proved.

76B03 Existence, uniqueness, and regularity theory for incompressible inviscid fluids
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
76D05 Navier-Stokes equations for incompressible viscous fluids
Full Text: DOI
[1] Majda, A., ()
[2] Pedlosky, J., Geophysical fluid dynamics, (1987), Springer-Verlag New York · Zbl 0713.76005
[3] Cannon, J.R.; DiBenedetto, E., The initial problem for the Boussinesq equations with data in \(L^p\), Lect. notes math., 771, 129-144, (1980) · Zbl 0429.35059
[4] Chae, D.; Nam, H., Local existence and blow-up criterion for the Boussinesq equations, Proc. roy. soc. Edinburgh, 127A, 935-946, (1997) · Zbl 0882.35096
[5] Chae, D.; Kim, S.-K.; Nam, H.-S., Local existence and blow-up criterion of Hölder continuous solutions of the Boussinesq equations, Nagoya math. J., 155, 55-80, (1999) · Zbl 0939.35150
[6] E, W.; Shu, C., Small scale structures on Boussinesq convection, Phys. fluids, 6, 48-54, (1994)
[7] Guo, B., Spectral method for solving two-dimensional newton – boussinesq equation, Acta math. appl. sin., 5, 201-218, (1989) · Zbl 0681.76048
[8] Taniuchi, Y., A note on the blow-up criterion for the inviscid 2D Boussinesq equations, (), 131-140 · Zbl 0991.35070
[9] X. Xu, Local existence and blow-up criterion of the 2-D compressible Boussinesq equations without dissipation terms, Discrete Contin. Dyn. Syst. A (2009) 1-14 (in press)
[10] Abidi, H.; Hmidi, T., On the global well-posedness for Boussinesq system, J. differential equations, 233, 199-220, (2007) · Zbl 1111.35032
[11] Chae, D., Global regularity for the 2D Boussinesq equations with partial viscosity terms, Adv. math., 203, 497-515, (2006) · Zbl 1100.35084
[12] Córdoba, D.; Fefferman, C.; De La LLave, R., On squirt singularities in hydrodynamics, SIAM J. math. anal., 36, 1, 204-213, (2004) · Zbl 1078.76018
[13] T. Hmidi, S. Keraani, Global well-posedness result for two-dimensional Boussinesq system with a zero diffusivity, preprint, 2006 · Zbl 1154.35073
[14] T. Hmidi, S. Keraani, Global well-posedness result for two-dimensional Boussinesq system with zero viscosity, preprint, 2007 · Zbl 1154.35073
[15] Hou, T.-Y.; Li, C., Global well-posedness of the viscous Boussinesq equations, Discrete contin. dyn. syst., 12, 1, 1-12, (2005) · Zbl 1274.76185
[16] Wu, J., Generalized MHD equations, J. differential equations, 195, 2, 284-312, (2003) · Zbl 1057.35040
[17] Wu, J., Regularity criteria for the generalized MHD equations, Comm. partial differential equations, 33, 1-3, 285-306, (2008) · Zbl 1134.76068
[18] Liskevich, V.A.; Semenov, Yu.A., Some problems on Markov semigroups, Schrödinger operators, Markov semigroups, wavelet analysis, operator algebras, (), 163-217 · Zbl 0854.47027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.